MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION RESUME TL; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION RESUME TL; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3986A
Medical Device Problem Code Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant devices: product id 37701, serial# (b)(4), implanted: (b)(6) 2006, product type: implantable neurostimulator.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding a patient who was implanted with an implantable neurostimulator (ins) for radicular pain syndrome (radiculopathies).The hcp reported that the ins was removed but the leads/electrodes remained implanted.The hcp didn¿t have any further information at the time.The hcp reported that the patient thought the ins was explanted in 2012.Additional information was received from the patient stating that they decided to have device and lead removed due to device continuously moving and lodging itselft against the spine.No further complications reported.

Brand Name
RESUME TL
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6777210
Report Number3007566237-2017-03218
Device Sequence Number188119
Product Code LGW
UDI-Device Identifier00673978926438
UDI-Public00673978926438
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2009
Device Model Number3986A
Device Catalogue Number3986A
Device Lot NumberN0042436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;